BibTeX record journals/jam/WaziriM13

download as .bib file

@article{DBLP:journals/jam/WaziriM13,
  author       = {Mohammed Yusuf Waziri and
                  Zanariah Abdul Majid},
  title        = {An Improved Diagonal Jacobian Approximation via a New Quasi-Cauchy
                  Condition for Solving Large-Scale Systems of Nonlinear Equations},
  journal      = {J. Appl. Math.},
  volume       = {2013},
  pages        = {875935:1--875935:6},
  year         = {2013},
  url          = {https://doi.org/10.1155/2013/875935},
  doi          = {10.1155/2013/875935},
  timestamp    = {Thu, 16 Jul 2020 16:41:07 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/WaziriM13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics